Rapoport, Michael
On the Newton stratification
Séminaire Bourbaki, Tome 44 (2001-2002) , Exposé no. 903 , p. 207-224
Zbl 02134857 | MR 2074057 | 3 citations dans Numdam
URL stable : http://www.numdam.org/item?id=SB_2001-2002__44__207_0

Bibliographie

[AB] M.F. Atiyah & R. Bott - The Yang-Mills equations over Riemann surfaces, Philos. Trans. Roy. Soc. London Ser. A 308 (1983), p. 523-615. MR 702806 | Zbl 0509.14014

[BW] O. Bültel & T. Wedhorn - Congruence relations for Shimura varieties associated to some unitary groups, math.AG/0202026.

[C1] C.L. Chai - Every ordinary symplectic isogeny class in positive characteristic is dense in the moduli, Invent. Math. 121 (1995), p. 439-479. MR 1353306 | Zbl 0990.11039

[C2] _, Newton polygons as lattice points, Amer. J. Math. 122 (2000), p. 967- 990. MR 1781927 | Zbl 1057.11506

[D] M. Demazure - Lectures on p-divisible groups, Lecture Notes in Mathematics, vol. 302, Springer-Verlag, Berlin, 1986, Reprint of the 1972 original. MR 344261 | Zbl 0247.14010

[FC] G. Faltings & C.L. Chai - Degeneration of abelian varieties, Ergebnisse der Mathematik und ihrer Grenzgebiete (3), vol. 22, Springer-Verlag, Berlin, 1990, With an appendix by David Mumford. MR 1083353 | Zbl 0744.14031

[FM] R. Friedman & J.W. Morgan - On the converse to a theorem of Atiyah and Bott, math. AG/0006086.

[G] A. Grothendieck - Groupes de Barsotti-Tate et cristaux de Dieudonné, Sém. Math. Sup., vol. 45, Presses de l'Univ. de Montreal, 1970. MR 417192 | Zbl 0331.14021

[Ill] L. Illusie - Déformations de Groupes de Barsotti-Tate, in Séminaire sur les pinceaux arithmétiques: la conjecture de Mordell, Astérisque, vol. 127, Soc. Math. France, Paris, 1985, p. 151-198. MR 801922

[J1] A.J. De Jong - Barsotti-Tate groups and crystals, in Proceedings of the International Congress of Mathematicians, vol. II (Berlin 1998), Doc. Math., Deutsche Math. Verein., 1998, p. 259-265. MR 1648076 | Zbl 0919.14029

[J2] _, Homomorphisms of Barsotti-Tate groups and crystals in positive characteristic, Invent. Math. 134 (1998), p. 301-333. MR 1650324 | Zbl 0929.14029

[JO] A.J. De Jong & F. Oort - Purity of the stratification by Newton polygons, J. Amer. Math. Soc. 13 (2000), p. 209-241. MR 1703336 | Zbl 0954.14007

[K] C. Kaiser - Ein getwistetes fundamentales Lemma für die GSp4, Bonner Mathematische Schriften, vol. 303, Universität Bonn, Mathematisches Institut, Bonn, 1997, 71 pp. MR 1612837 | Zbl 0899.11025

[Ka] N. Katz - Slope filtration of F-crystals, in Journées de géométrie algébrique de Rennes (Rennes 1978), Astérisque, vol. 63, Soc. Math. France, Paris, 1979, p. 113-163. MR 563463 | Zbl 0426.14007

[Kob] N. Koblitz - p-adic variation of the zeta function over families of varieties defined over finite fields, Compositio Math. 31 (1975), p. 119-218. Numdam | MR 414557 | Zbl 0332.14008

[Kot1] R. Kottwitz - Points on some Shimura varieties over finite fields, J. Amer. Math. Soc. 5 (1992), p. 373-444. MR 1124982 | Zbl 0796.14014

[Kot2] _, Isocrystals with additional structure. II, Compositio Math. 109 (1997), p. 255-339. MR 1485921 | Zbl 0966.20022

[KR] S. Kudla & M. Rapoport - Cycles on Siegel threefolds and derivatives of Eisenstein series, Ann. Sci. École Norm. Sup. (4) 33 (2000), p. 695-756. Numdam | MR 1834500 | Zbl 1045.11044

[LO] K.Z. Li & F. Oort - Moduli of supersingular abelian varieties, Lecture Notes in Mathematics, vol. 1680, Springer-Verlag, Berlin, 1998, iv+116 pp. MR 1611305 | Zbl 0920.14021

[Me] W. Messing - The crystals associated to Barsotti-Tate groups: with applications to abelian schemes, Lecture Notes in Mathematics, vol. 264, Springer-Verlag, Berlin-New York, 1972. MR 347836 | Zbl 0243.14013

[M] D. Mumford - Bi-extensions of formal groups, in Algebraic Geometry, Bombay Colloquium 1968, Tata Inst. Fund. Research and Oxford Univ. Press, 1969, p. 307-322. MR 257089 | Zbl 0216.33101

[NG] B.C. Ngo & A. Genestier - Alcôves et p-rang des variétés abéliennes, math.AG/0107223,2001.

[No] P. Norman - An algorithm for computing local moduli of abelian varieties, Ann. of Math. (2) 101 (1975), p. 499-509. MR 389928 | Zbl 0309.14031

[NoO] P. Norman & F. Oort - Moduli of abelian varieties, Ann. of Math. (2) 112 (1980), p. 413-439. MR 595202 | Zbl 0483.14010

[O1] F. Oort - Newton polygons and formal groups: conjectures by Manin and Grothendieck, Ann. of Math. (2) 152 (2000), p. 183-206. MR 1792294 | Zbl 0991.14016

[O2] _, Newton polygon strata in the moduli space of abelian varieties, in Moduli of abelian varieties, (Texel Island 1999), Progr. Math., vol. 195, Birkhäuser, Basel, 2001, p. 417-440. MR 1827028 | Zbl 1086.14037

[RR] M. Rapoport & M. Richartz - On the classification and specialization of F-isocrystals with additional structure, Compositio Math. 103 (1996), p. 153- 181. Numdam | MR 1411570 | Zbl 0874.14008

[RZ] M. Rapoport & T. Zink - Period spaces for p-divisible groups, Annals of Mathematics Studies, vol. 141, Princeton University Press, Princeton, NJ, 1996, xxii+324 pp. MR 1393439 | Zbl 0873.14039

[R] M. Richartz - Klassifikation von selbstdualen Dieudonnégittern in einem dreidimensionalen polarisierten supersingulären Isokristall, Diss., Universität Bonn, 1998. MR 1936114 | Zbl 0906.14021

[W] T. Wedhorn - Ordinariness in good reductions of Shimura varieties of PEL-type, Ann. Sci. École Norm. Sup. (4) 32 (1999), p. 575-618. Numdam | MR 1710754 | Zbl 0983.14024

[Z1] T. Zink - The display of a formal p-divisible group, in Périodes p-adiques (I), Astérisque, vol. 278, Soc. Math. France, Paris, 2002, p. 127-248. MR 1922825 | Zbl 1008.14008

[Z2] _, A Dieudonné theory for p-divisible groups, Advanced Studies in Pure Mathematics 30 (2001), p. 139-160. MR 1846456

[Z3] _, On the slope filtration, Duke Math. J. 109 (2001), p. 79-95. MR 1844205 | Zbl 1061.14045

[Z4] _, Isogenieklassen von Punkten von Shimuramannigfaltigkeiten mit Werten in einem endlichen Körper, Math. Nachr. 112 (1983), p. 103-124. MR 726854 | Zbl 0604.14029